# SDR DU4R2006708

- Difficulty date: December 14, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1405 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PIT S-29L BS 1405.  CUT OUT CORRODED SECTION OF STRINGER AND FRAME.  FABRICATED AND INSTALLED DOUBLER REPAIR FROM 7075-T6 .071", DRILLED AND INSTALLED CHANNEL NR 4 P/N  NR 727-6982, CHANNEL  NR 6 P/N 654N0010-135, ANGLE NR 7 P/N BAC1493-791 AND CHANNEL NR 8 P/N 146N3110-183 IAW B757 SRM 53-00-03, 53-00-07, 53-40-02 AND 51-20-1.
